Join the 'Vivelle-Dot' group to help and get support from people like you.
We found 31 questions associated with the 'Vivelle-Dot' topic.
Posted 8 Sep 2014 • 0 answers
... and thinner and more flexible than those I got on my first Rx fill. Was there a production problem? Has there been a recall?
Posted 28 Apr 2014 • 1 answer
I am 52 and I take 200 MG of progesterone 10 days per month and 0.075 mg of VIVELLE dot twice week. I was taking half the dose. I am dizzy and I am slightly nauseated. My vision also seems to be ...
Posted 16 Feb 2013 • 1 answer
Posted 24 Oct 2013 • 0 answers
Been on this for 4 months with an increase from 0.05 to 0.075 anxiety getting worse
Posted 9 Jun 2013 • 2 answers
He increased my provera to 10mg. every day. I was already on Provera 5mg and the Vivelle dot patch for hormone therapy since I was going through menopause. I am 60 years old. Now I have endometrial ...
Posted 13 May 2013 • 0 answers
I currently am switch out 4 vivelle dot patches 0.1mg Q.O.D. To date we are getting my uterus ready for donor eggs. Since the price is out of pocket, I am wondering if patches that have expired 3 ...
Posted 28 Apr 2013 • 0 answers
Posted 30 Mar 2013 • 0 answers
I feel great and each year my gyn Dr. recommends that I stay on the Vivelle Dot.o5 since my bone density is high, and my vaginal lubrication, my skin and hair and nails are excellent. I have annual ...
Posted 16 Jan 2013 • 1 answer
Had complete hysterectomy in 2008 and started on vivelle-dot 0.1. After two years I told my Dr. I wanted to reduce the dose and now I am on .0375 since March this year. I am very emotional and do not ...
Posted 2 Oct 2012 • 1 answer
Started the patch on Monday( dose0.375) changed on Thurs.. On friday had to remove patch. Too shaky, heart beating fast, extremely thirsty, little appettite. Hard time sleeping . Today, Saturday the ...
Posted 14 Apr 2012 • 1 answer
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
... of my left, upper thigh. Red and bumpy and can be very itchy. And, now, just noticed 3 more bumps that started itching on the back of my right upper thigh. Can the patch be causing this? Thanks
Posted 25 Oct 2012 • 1 answer
Ask a Question
Related Condition Support Groups
Vivelle-Dot Patient Information at Drugs.com
- Vivelle-Dot Information for Consumers
- Vivelle-Dot Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle-Dot (detailed)